Geometry/Differential Geometry
A congruence theorem for minimal surfaces in S5 with constant contact angle
Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1275-1278.

We provide a congruence theorem for minimal surfaces in S5 with constant contact angle using the Gauss–Codazzi–Ricci equations. More precisely, we prove that the Gauss–Codazzi–Ricci equations for minimal surfaces in S5 with constant contact angle satisfy an equation for the Laplacian of the holomorphic angle.

Nous présentons un théorème de congruence pour les surfaces minimales en S5 avec angle de contact constant en utilisant les équations de Gauss–Codazzi–Ricci. Plus précisémént, nous prouvons que les équations de Gauss–Codazzi–Ricci pour les surfaces minimales en S5 avec angle de contact constant satisfont une équation pour le Laplacien de l'angle holomorphe.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.10.013
Montes, Rodrigo Ristow 1

1 Departamento de Matemática, Universidade Federal da Paraíba, BR-58.051-900, João Pessoa, P.B., Brazil
@article{CRMATH_2008__346_23-24_1275_0,
     author = {Montes, Rodrigo Ristow},
     title = {A congruence theorem for minimal surfaces in $ {S}^{5}$ with constant contact angle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1275--1278},
     publisher = {Elsevier},
     volume = {346},
     number = {23-24},
     year = {2008},
     doi = {10.1016/j.crma.2008.10.013},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.10.013/}
}
TY  - JOUR
AU  - Montes, Rodrigo Ristow
TI  - A congruence theorem for minimal surfaces in $ {S}^{5}$ with constant contact angle
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1275
EP  - 1278
VL  - 346
IS  - 23-24
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.10.013/
DO  - 10.1016/j.crma.2008.10.013
LA  - en
ID  - CRMATH_2008__346_23-24_1275_0
ER  - 
%0 Journal Article
%A Montes, Rodrigo Ristow
%T A congruence theorem for minimal surfaces in $ {S}^{5}$ with constant contact angle
%J Comptes Rendus. Mathématique
%D 2008
%P 1275-1278
%V 346
%N 23-24
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.10.013/
%R 10.1016/j.crma.2008.10.013
%G en
%F CRMATH_2008__346_23-24_1275_0
Montes, Rodrigo Ristow. A congruence theorem for minimal surfaces in $ {S}^{5}$ with constant contact angle. Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1275-1278. doi : 10.1016/j.crma.2008.10.013. http://www.numdam.org/articles/10.1016/j.crma.2008.10.013/

[1] Aebischer, B. Sympletic Geometry, Progress in Mathematics, vol. 124, Springer-Verlag, Berlin–New York, 1992

[2] Chern, S.S.; Wolfson, J.G. Minimal surfaces by moving frames, Amer. J. Math., Volume 105 (1983), pp. 59-83

[3] Kenmotsu, K. On a parametrization of minimal immersions R2 into S5, Tohoku Math. J., Volume 27 (1975), pp. 83-90

[4] Montes, R.R.; Verderesi, J.A. Contact angle for immersed surfaces in S2n+1, Differential Geom. Appl., Volume 25 (2007), pp. 92-100

Cited by Sources: